# SDR QXEA200602754

- Difficulty date: October 9, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,714 hours, 12,795 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - CHAFE AT RIGHT WING FORWARD SPAR LOWER LANDING FLANGE AT STATION WS43.00-50.00.  REPAIRED IAW SRM 57-20-05 AND RD8/4-57-731.
